We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Alka-Seltzer Plus Night Cold & Flu Formula Liquid Gels- 20ct

    Alka-Seltzer Plus Night Cold & Flu Formula Liquid Gels- 20ct

    Product ID: A10126121

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $9.62
    Select
    2 
    $18.24
    Select
    3 
    $26.86
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Temporarily relieves these symptoms due to a cold or flu: minor aches and pains, headache, nasal and sinus congestion, cough, runny nose, sneezing, sore throat
    • Temporarily reduces fever
    • 20 liquid gels

    What is Alka-Seltzer PLUS Cold & Flu liquid gels?

    Alka-Seltzer PLUS Cold & Flu is a fast-acting liquid gel that provides relief from cold and flu symptoms. This medication is packaged and distributed by Bayer Consumer Care Products.

    What does it treat?

    Alka-Seltzer PLUS Cold & Flu liquid gels can provide relief from symptoms associated with the common cold and flu. These symptoms include:

    • Body aches
    • Cough
    • Fever
    • Throat pain
    • Sinus congestion
    • Nasal congestion
    • Coughing

    How do Alka-Seltzer PLUS Cold & Flu liquid gels work?

    The medication contains acetaminophen, which belongs to a class of drugs called analgesics and antipyretics.  Acetaminophen reduces the production of prostaglandins in the brain, which are primarily responsible for swelling and inflammation. Acetaminophen can help lower fever and also acts as a pain reliever. Liquid gels also contain a nasal decongestant and a cough suppressant.

    How to take Alka-Seltzer PLUS Cold & Flu liquid gels?

    Alka-Seltzer PLUS Cold & Flu medication can be bought over the counter. This medication can be taken by children and adults suffering from the common flu or cold. However, it is recommended that you consult your doctor before taking this medication. Only your doctor can diagnose your condition and prescribe the right dosage.

    Usually, adults can take 2 soft gels with water whereas children over the age of 12 can take 1 soft gel with water. Make sure you follow your doctor’s directions and do not exceed the recommended dosage. If you think you have taken more than the recommended dosage, call your local poison control center immediately.

    Precautions to take

    Before you take the Alka-Seltzer PLUS Cold & Flu formula liquid gels, tell your doctor about:

    • Any liver disease you have
    • Any allergies you have
    • Any blood problems you have
    • Diabetes
    • Any heart disease you have
    • Thyroid disease
    • Glaucoma
    • If you have excessive cough with mucus
    • If you have any breathing problems
    • If you have chronic cough caused by smoking or asthma
    • If you are taking any blood thinning drug
    • If you are on sedatives or tranquilizers
    • If you drink 3 or more alcoholic beverages every day
    • If you are pregnant or breast feeding

    When taking Alka-Seltzer PLUS Cold & Flu liquid gels, make sure you do not take any other drug that contains acetaminophen. You should also not use this medication if you are taking monoamine oxidase inhibitor acetaminophen (MAOI) drugs that treat depression or mental conditions.

    Side effects of

    Alka-Seltzer PLUS Cold & Flu liquid gels

    • Constipation
    • Drowsiness
    • Nervousness or anxiety
    • Upset stomach
    • Trouble sleeping
    • Loss of appetite

    You should immediately stop taking this medication if you experience symptoms of an allergic reaction such as the following:

    • Rash
    • Hives
    • Swelling of the mouth
    • Irregular heartbeat
    • Seizures
    • Severe dizziness
    • Vision changes
    • Yellowing of the skin

    Buy Alka-Seltzer PLUS Night Gel online

    You can buy Alka-Seltzer PLUS Night Gel from HealthWarehouse.com. Health Warehouse is an online pharmacy that can deliver your medication to your home.

    Description:

    Get much needed rest in spite of a cold with Alka-Seltzer Plus Night Cold & Flu Formula. It can help reduce fever and provide temporary relief from nasal congestion, coughing, headaches, body aches, runny noses and sore throats. Alka-Seltzer Plus Night Cold & Flu Formula contains ingredients for pain relief, to help suppress coughs, and for nasal decongestion. Feel relaxed and refreshed in the morning after a restful night's sleep with a dose of Alka-Seltzer Plus Night Cold & Flu Formula.

    Directions

    Adults And Children 12 Years And Over: Take 2 tablets fully dissolved in 4 oz. Of water at bedtime (may be taken every 4 to 6 hours). Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 4 Years: Do not use.

    Ingredients

    Active Ingredients: Acetaminophen 325mgPain Reliever/Fever Reducer, Dextromethorphan Hydrobromide 10mgCough Suppressant, Doxylamine Succinate 6.25mgAntihistamine, Phenylephrine Hydrochloride. Inactive Ingredients: FD&C Yellow #10, FD&C Blue #1, Gelatin, Glycerin, Lecithin, Mannitol, Polyethylene Glycol 400, Povidone, Propylene Glycol, Purified Water, Shellac, Simethicone, Sorbitan, Sorbitol, Titanium Dioxide.


    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS